Background: Gabapentin increasingly is being used to treat chronic pain in addition to seizures, anxiety, and bipolar disorder. Chorea has been reported as a potential side effect of gabapentin.; Case Report: We report the case of a patient with chronic low back pain who was treated with a host of modalities, including gabapentin. After she increased her dose of gabapentin, she developed chorea of the upper extremities, neck, and head. With cessation of gabapentin, the bulk of her symptoms resolved within 24 hours, and symptoms completely resolved in the following months.; Conclusions: Chorea is thought to appear when the basal ganglia are deregulated. Gabapentin interferes with gamma-aminobutyric acid, the primary inhibitory neurotransmitter in the motor pathway. Chorea associated with gabapentin has been reported in several case studies, but not at a dose as low as the patient took in this case.